Couldn't find what you looking for?

TRY OUR SEARCH!

I have to admit that RA rally changed my life, in all possible ways. Even though I have to take my medications and even though I am sick, I have changed my life completely and except RA, I am very healthy. But, I would like to know something – can naproxen trigger tinnitus symptoms?

Loading...

I am afraid it can. Tinnitus or should we say ear problems, are some of the side effects that might occur because of the use of NSAID (non steroidal anti inflammatory) drugs. These medications are very effective when it comes to dealing with inflammatory process in our bodies, but also might have side effects that are far from mild.
Reply

Loading...

True - I have mild tinnitus from being on anti-inflammatory medication. The tinnitus isn't severe, but I never ever had any ringing in my ears before the medications. Now, instead of using more meds for the tinnitus symptoms, I use my room fan or when the ringing is really noticeable, I use white noise machines (nature sounds or actual 'white noise').



***edited by moderator*** web addresses not allowed
Reply

Loading...